Alert archive / Wyoming / High Wind Warnings in 2007

High Wind Warning 14, NWS Cheyenne, WY

October 19, 2007

NWS Cheyenne, WY issued this high wind warning at Oct 19, 2007, 9:45 PM MDT. It took effect at Oct 20, 2007, 3:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 19, 2007, 9:45 PM MDT (03:45 UTC)
In effect from
Oct 20, 2007, 3:00 AM MDT
Expired
Oct 20, 2007, 3:06 PM MDT
In force
12 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 200346
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
945 PM MDT FRI OCT 19 2007

...STRONG WINDS WILL REDEVELOP LATE TONIGHT AND ON SATURDAY
ACROSS MUCH OF SOUTHEAST WYOMING...

.ANOTHER ROUND OF STRONG WINDS WILL OCCUR LATE TONIGHT AND ON 
SATURDAY ACROSS PARTS OF SOUTHEAST WYOMING AHEAD OF A STRONG COLD 
FRONT.

WYZ063-067-201145-
/O.UPG.KCYS.HW.A.0011.071020T0900Z-071020T2100Z/
/O.NEW.KCYS.HW.W.0014.071020T0900Z-071020T2100Z/
SNOWY RANGE-PLATTE-
INCLUDING THE CITIES OF...CENTENNIAL...WHEATLAND...GUERNSEY
945 PM MDT FRI OCT 19 2007

...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 3 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 3 PM MDT SATURDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

ANOTHER ROUND OF STRONG WEST WINDS WILL KICK IN LATE TONIGHT AND 
LINGER INTO SATURDAY. SOUTHWEST OR WEST WINDS WILL INCREASE TO 30 TO 
45 MPH WITH LOCAL GUSTS TO 60 MPH AT LOWER ELEVATIONS.  AT HIGHER 
ELEVATIONS...WEST WINDS WILL INCREASE TO 35 TO 50 MPH WITH GUSTS TO 
70 MPH.

THE WINDS WILL DECREASE BY 3 PM AS A COLD FRONT RACES THROUGH THE 
REGION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ059-061-062-064>066-201145-
/O.EXT.KCYS.HW.A.0011.071020T1400Z-071020T2100Z/
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA...
MEDICINE BOW...GARRETT...LARAMIE...BUFORD...HORSE CREEK
945 PM MDT FRI OCT 19 2007

...HIGH WIND WATCH NOW IN EFFECT FROM 8 AM TO 3 PM MDT SATURDAY...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM 8 AM TO 3 PM MDT SATURDAY.

ANOTHER ROUND OF STRONG WEST WINDS IS POSSIBLE AHEAD OF A STRONG 
COLD FRONT ON SATURDAY. WINDS COULD REACH 30 TO 40 MPH WITH GUSTS TO 
60 MPH AT LOWER ELEVATIONS. AT HIGHER ELEVATIONS...GUSTS TO 70 MPH 
ARE POSSIBLE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
3 follow-up statements
000 
WWUS75 KCYS 201129
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
529 AM MDT SAT OCT 20 2007

...STRONG WINDS WILL REDEVELOP TODAY ACROSS MUCH OF SOUTHEAST
WYOMING...

.ANOTHER ROUND OF STRONG WINDS WILL OCCUR TODAY ACROSS PARTS OF
SOUTHEAST WYOMING AHEAD OF A STRONG COLD FRONT.

WYZ059-061-062-065-201230-
/O.CAN.KCYS.HW.A.0011.071020T1400Z-071020T2100Z/
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-LARAMIE VALLEY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA...
MEDICINE BOW...LARAMIE
529 AM MDT SAT OCT 20 2007

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WATCH. 

$$

WYZ064-066-202100-
/O.UPG.KCYS.HW.A.0011.071020T1400Z-071020T2100Z/
/O.EXB.KCYS.HW.W.0014.071020T1400Z-071020T2100Z/
NORTH LARAMIE RANGE-LARAMIE RANGE-
INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK
529 AM MDT SAT OCT 20 2007

...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 3 PM MDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 3 PM MDT
THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

ANOTHER ROUND OF STRONG WEST WINDS WILL OCCUR AHEAD OF A STRONG
COLD FRONT TODAY. WINDS WILL REACH 30 TO 40 MPH WITH GUSTS TO 60
MPH AT LOWER ELEVATIONS. AT HIGHER ELEVATIONS...WINDS WILL REACH
35 TO 50 MPH WITH GUSTS TO 70 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WYZ063-067-202100-
/O.CON.KCYS.HW.W.0014.000000T0000Z-071020T2100Z/
SNOWY RANGE-PLATTE-
INCLUDING THE CITIES OF...CENTENNIAL...WHEATLAND...GUERNSEY
529 AM MDT SAT OCT 20 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS
AFTERNOON. 

STRONG WEST WINDS WILL CONTINUE TODAY. SOUTHWEST TO WEST WINDS OF
30 TO 45 MPH WITH LOCAL GUSTS TO 60 MPH WILL OCCUR AT LOWER
ELEVATIONS. AT HIGHER ELEVATIONS...EXPECT WEST WINDS OF 35 TO 50
MPH WITH GUSTS TO 70 MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

JR
000 
WWUS75 KCYS 201628
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1028 AM MDT SAT OCT 20 2007

...STRONG WINDS WILL REDEVELOP TODAY ACROSS MUCH OF SOUTHEAST
WYOMING...

.ANOTHER ROUND OF STRONG WINDS WILL OCCUR TODAY ACROSS PARTS OF
SOUTHEAST WYOMING AHEAD OF A STRONG COLD FRONT.

WYZ063-064-066-067-202100-
/O.CON.KCYS.HW.W.0014.000000T0000Z-071020T2100Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY
1028 AM MDT SAT OCT 20 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MDT THIS
AFTERNOON. 

STRONG WEST AND SOUTHWEST WINDS WILL OCCUR AHEAD OF A COLD FRONT
WHICH IS MOVING SOUTH ACROSS SOUTHEAST WYOMING TODAY. WINDS WILL
REACH 30 TO 40 MPH WITH GUSTS TO 60 MPH AT LOWER ELEVATIONS. AT
HIGHER ELEVATIONS...WINDS WILL REACH 35 TO 50 MPH WITH GUSTS TO 70
MPH.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVELERS SHOULD
USE EXTRA CAUTION WHEN TRAVELING THROUGH THESE AREAS...ESPECIALLY
OVER MOUNTAIN PASSES...AND ALONG INTERSTATE 25 NEAR BORDEAUX.

$$
000 
WWUS75 KCYS 202106
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
306 PM MDT SAT OCT 20 2007

WYZ063-064-066-067-202215-
/O.CAN.KCYS.HW.W.0014.000000T0000Z-071020T2100Z/
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...CENTENNIAL...GARRETT...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY
306 PM MDT SAT OCT 20 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS WILL CONTINUE TO GRADUALLY SHIFT TO THE NORTHWEST ACROSS THE
SNOWY RANGE...SIERRA MADRES...LARAMIE RANGE AND NEAR BORDEAUX
ALONG INTERSTATE 25 SOUTH OF WHEATLAND LATE THIS AFTERNOON AS A
COLD FRONT MOVES SOUTH AND EAST ACROSS THE AREA. THESE WINDS ARE
NO LONGER EXPECTED TO MEET HIGH WIND WARNING CRITERIA AND
THEREFORE THE HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE.

WINDS SPEEDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL
CONTINUE FROM THE WEST AHEAD OF THE FRONTAL PASSAGE LATE THIS
AFTERNOON...WITH WINDS SHIFTING TO THE NORTH AND CONTINUING AT
AROUND 15 TO 25 MPH AND GUSTING TO 35 MPH BEHIND THE FRONTAL
PASSAGE THIS EVENING.

$$

CARPENTER

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Oct 19, 2:53 PM MDT, 6 hours 52 minutes earlier.

Area forecast discussion, Oct 19, 2:53 PM MDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
253 PM MDT FRI OCT 19 2007

.SHORT TERM...TONIGHT THROUGH SUNDAY.

TONIGHT/SATURDAY...FLOW ALOFT BACKS TO WEST SOUTHWEST IN ADVANCE OF
NEXT SHORTWAVE TROUGH. WITH STRENGTHENING LOW/MID LEVEL GRADIENTS
AND IMPRESSIVE CRAIG-CASPER HEIGHT DIFFERENCES OF NEAR 70 METERS
AT 850/700 MB AT 12Z SAT...HAVE DECIDED TO HOIST A HIGH WIND WATCH
FOR MUCH OF OUR SOUTHEAST WYOMING ZONES FROM LATE TONIGHT THROUGH
MID AFTERNOON SATURDAY. IMPRESSIVE 60+ KNOT JETLET AT 700 MB AT
12Z SATURDAY WILL COMBINE WITH STRONG COLD AIR ADVECTION IN THE
LOW/MID LEVELS AND PASSAGE OF BAROCLINIC BAND TO ALLOW FOR
DOWNWARD TRANSPORT OF WINDS ALOFT TO SURFACE. ALTHOUGH STRONG
WINDS WILL BE OF SHORTER DURATION THAN TODAY...BELIEVE THE THREAT
OF HIGH WINDS IS HIGH ENOUGH TO WARRANT A HIGH WIND WATCH
ISSUANCE. EVEN THOUGH THE WATCH BEGINS LATE TONIGHT IN THE 1ST
PERIOD...NOT ENOUGH CONFIDENCE AT THIS JUNCTURE TO ISSUE A HIGH
WIND WARNING...AND WOULD PREFER TO DEFER TO LATER SHIFT TEAMS TO
ASSESS POTENTIAL FOR HIGH WINDS BASED ON LATEST TRENDS AND MODEL
GUIDANCE. HAVE ALSO ISSUED A WINTER STORM WATCH FOR ZONE 63...THE
SNOWY RANGE DUE TO COMBINATION OF HIGH LIKELIHOOD SNOW SHOWERS
COMBINED WITH STRONG WINDS ASSOCIATED WITH TROUGH AND BAROCLINIC
BAND PASSAGE. ALTHOUGH SNOWFALL AMOUNTS MAY NOT REACH ADVISORY
CRITERIA...WOULD PREFER TO GIVE A HEADS UP TO OUR CUSTOMERS ON
SNOWFALL COMBINED WITH WINDS ACROSS THE SNOWY RANGE. QUITE A
VARIANCE IN HIGH TEMPERATURES ON SATURDAY BASED ON FRONTAL TIMING.
BALMY IN OUR SOUTHEAST ZONES AND DOWNRIGHT NIPPY ACROSS OUR
WESTERN ZONES IN THE LATE AFTERNOON.

SATURDAY NIGHT/SUNDAY...EXPECT MOST AREAS WILL SEE MEASURABLE
PRECIPITATION ALTHOUGH WITH LOW QPF WITH IMPRESSIVE BAROCLINIC
ZONE PASSAGE AND STRONG COLD AIR ADVECTION. SUNDAY WILL BE A RAW
CHILLY DAY WITH DECENT WINDS DUE TO DEEP UNIDIRECTIONAL FLOW AT
THE SURFACE AND ALOFT AND DECENT GRADIENTS. PRECIPITATION WILL END
FROM NORTH TO SOUTH AS LOW/MID LEVEL MOISTURE WANES AND DYNAMICS
AND OROGRAPHICS DIMINISH. QUITE A CONTRAST IN HIGH TEMPERATURES ON
SUNDAY VERSUS SATURDAY...ESPECIALLY ACROSS OUR EASTERN ZONES.  RUBIN

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY.
THE UPPER LEVEL STORM SYSTEM EXPECTED TO AFFECT SOUTHEAST WYOMING
AND THE NEBRASKA PANHANDLE IS EXPECTED TO EJECT EAST ACROSS KANSAS
AND NEBRASKA BY LATE SUNDAY. LINGERING WRAP AROUND PRECIPITATION
AND LOW-LEVEL UPSLOPE WILL KEEP THE CHANCE FOR SNOW AROUND SUNDAY
EVENING. UPPER LEVEL SUPPORT FOR PRECIPITATION WILL SHIFT EAST OF
THE AREA BY EARLY MONDAY MORNING...WITH PRECIPITATION CHANCES
ENDING OVERNIGHT.

500MB HEIGHTS INCREASE DURING THE DAY MONDAY WITH SURFACE HIGH
PRESSURE IN PLACE. TEMPERATURES WILL REMAIN BELOW NORMAL BUT WARM
BACK TO THE MID-40S FOR HIGHS AS A WARMING TREND BEGINS TO TAKE
SHAPE FOR THE REMAINDER OF THE PERIOD.

DRY CONDITIONS ARE EXPECTED AS AN UPPER LEVEL RIDGE IS FORECAST TO
REMAIN OVER THE AREA THROUGH LATE IN THE WEEK. TEMPERATURES
TUESDAY WILL WARM TO NEAR NORMAL VALUES...IN THE MID-50S. WARMER
THAN NORMAL CONDITIONS ARE EXPECTED FOR WEDNESDAY THROUGH
FRIDAY...WITH VALUES IN THE UPPER 50S AND LOWER 60S.  CARPENTER

&&

.AVIATION...FOR TONIGHT VFR. STRONG WEST WINDS WILL CONTINUE
THROUGH LATE AFTERNOON TODAY WITH MOUNTAIN TURBULENCE EXPECTED.
ON SATURDAY...STRONG WEST TO NORTHWEST WINDS AND MOUNTAIN
ASSOCIATED TURBULENCE ARE EXPECTED WITH A COLD FRONTAL PASSAGE.
MVFR AND IFR WILL DEVELOP IN SCATTERED TO NUMEROUS RAIN AND SNOW
SHOWERS ACROSS THE WESTERN ZONES IN THE EARLY AFTERNOON AND SPREAD
EASTWARD THROUGH SATURDAY AFTERNOON AND SATURDAY NIGHT. RUBIN

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 6 PM FRIDAY FOR WYZ059-WYZ060-WYZ061-
     WYZ062-WYZ063-WYZ064-WYZ065-WYZ066-WYZ067-WYZ068-WYZ069-
     WYZ070.
     HIGH WIND WATCH FROM 3 AM SATURDAY TO 3 PM SATURDAY FOR WYZ059-
     WYZ061-WYZ062-WYZ063-WYZ064-WYZ065-WYZ066-WYZ067.
     WINTER STORM WATCH FROM NOON SATURDAY TO 9 AM SUNDAY FOR WYZ063.
NE...WIND ADVISORY UNTIL 6 PM FRIDAY FOR NEZ001-NEZ002-NEZ003-NEZ019-
     NEZ020-NEZ021-NEZ054-NEZ055.

&&

SHORT TERM/AVIATION...RUBIN
LONG TERM....CARPENTER
Hazardous weather outlook, Oct 19, 6:30 PM MDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
630 PM MDT FRI OCT 19 2007

WYZ063-201200-
SNOWY RANGE-
630 PM MDT FRI OCT 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A HIGH WIND WATCH IS IN EFFECT FOR LATE TONIGHT INTO SATURDAY
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HIGH WIND WATCH IS IN EFFECT FOR LATE TONIGHT INTO SATURDAY
AFTERNOON.  A WINTER STORM WATCH IS IN EFFECT FROM LATER SATURDAY
AFTERNOON THROUGH SUNDAY MORNING.

STRONG WINDS COULD AGAIN REDEVELOP LATE TONIGHT AND CONTINUE INTO
SATURDAY AFTERNOON AHEAD OF A STRONG COLD FRONT.  ONCE THE COLD
FRONT PASSES THROUGH...STRONG WINDS AND SNOW WILL BE LIKELY LATER
SATURDAY AFTERNOON INTO SUNDAY MORNING.  SIGNIFICANT SNOW COULD
OCCUR ESPECIALLY ACROSS NORTHWEST FACING SLOPES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ059-061-062-064>067-201200-
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-
LARAMIE VALLEY-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
630 PM MDT FRI OCT 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

A HIGH WIND WATCH IS IN EFFECT FOR LATE TONIGHT INTO SATURDAY
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HIGH WIND WATCH IS IN EFFECT FOR LATE TONIGHT INTO SATURDAY
AFTERNOON.  A WINTER STORM WATCH IS IN EFFECT FROM LATER SATURDAY
AFTERNOON THROUGH SUNDAY MORNING.

STRONG WINDS COULD AGAIN REDEVELOP LATE TONIGHT AND CONTINUE INTO
SATURDAY AFTERNOON AHEAD OF A STRONG COLD FRONT. RAIN AND SNOW WILL
BECOME WIDESPREAD BY SUNSET SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ060-068-069-070-201200-
NIOBRARA-GOSHEN-PINE BLUFFS-CHEYENNE FOOTHILLS-
630 PM MDT FRI OCT 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

LOCALLY GUSTY WINDS TO 45 MPH WILL BE POSSIBLE IN A FEW SPOTS MAINLY
LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GUSTY WEST WINDS WILL DEVELOP AGAIN ON SATURDAY AHEAD OF A STRONG
COLD FRONT.  CHANCES FOR RAIN AND SNOW WILL INCREASE BY SUNSET
SATURDAY ALONG WITH MUCH COOLER TEMPERATURES ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-201200-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
630 PM MDT FRI OCT 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GUSTY WEST WINDS WILL DEVELOP ON SATURDAY AHEAD OF A STRONG COLD
FRONT. CHANCES FOR RAIN AND SNOW WILL INCREASE SIGNIFICANTLY ON
SATURDAY NIGHT...WITH SUNDAY MUCH COLDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Oct 19, 5:19 PM MDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
519 PM MDT FRI OCT 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
10/19/2007  E75 MPH          CARBON             WY   MESONET

            HIGHEST WIND GUSTS IN LAST 24 HOURS.

0400 PM     NON-TSTM WND GST 50 SW WHEATLAND         41.54N 105.64W
10/19/2007  E58 MPH          ALBANY             WY   MESONET

            PEAK WIND GUST IN LAST 24 HOURS.

0400 PM     NON-TSTM WND GST 10 S WHEATLAND          41.91N 104.96W
10/19/2007  E71 MPH          PLATTE             WY   MESONET

            PEAK WIND GUSTS IN LAST 24 HOURS.

0400 PM     NON-TSTM WND GST CHUGWATER               41.76N 104.82W
10/19/2007  E52 MPH          PLATTE             WY   MESONET

            PEAK WIND GUST IN LAST 24 HOURS.

0400 PM     NON-TSTM WND GST 10 S CHEYENNE           41.00N 104.79W
10/19/2007  E76 MPH          LARAMIE            WY   MESONET

            PEAK WIND GUST IN LAST 24 HOURS.

0400 PM     NON-TSTM WND GST 10 N CHEYENNE           41.29N 104.79W
10/19/2007  E68 MPH          LARAMIE            WY   MESONET

            PEAK WIND GUST IN LAST 24 HOURS.

0400 PM     NON-TSTM WND GST 5 N PINE BLUFFS         41.25N 104.07W
10/19/2007  E56 MPH          LARAMIE            WY   MESONET

            PEAK WIND GUST IN LAST 24 HOURS.

0211 PM     NON-TSTM WND GST CHEYENNE                41.15N 104.79W
10/19/2007  E62 MPH          LARAMIE            WY   ASOS

            PEAK WIND GUST FOR TODAY.

0400 PM     NON-TSTM WND GST CARPENTER               41.03N 104.34W
10/19/2007  E40 MPH          LARAMIE            WY   MESONET

            PEAK WIND GUST IN LAST 24 HOURS.

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 5:55 AM MDTSnow and Blowing Snow AdvisoryCYS30 hr

Nearby

High Wind Warnings in Wyoming, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.